{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,2]],"date-time":"2026-01-02T17:04:47Z","timestamp":1767373487097},"reference-count":15,"publisher":"Wiley","issue":"3","license":[{"start":{"date-parts":[[2006,7,11]],"date-time":"2006-07-11T00:00:00Z","timestamp":1152576000000},"content-version":"vor","delay-in-days":7437,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["American J Hematol"],"published-print":{"date-parts":[[1986,3]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>A woman in complete remission from acute myeloblastic leukemia developed thrombotic thrombocytopenic purpura (TTP) subsequent to the third intensive consolidation cycle of cytosine arabinoside and daunorubicin chemotherapy. The constellation of clinical manifestations indicative of TTP were recognized only in retrospect, as they were initially attributed to more usual complications of bone marrow\u2010ablative chemotherapy. The manifestations, probably fueled by numerous red cell and platelet transfusions, increased at the time of recovery of hematopoiesis. At postmortem examination, characteristic microvascular lesions were found in most organs. Similar thrombotic microangiopathy has been described with mitomycin\u2010based chemotherapy regimens and with the combination of cisplatin, vinblastine, and bleomycin. Successful management of this serious complication of chemotherapy requires increased awareness and earlier recognition.<\/jats:p>","DOI":"10.1002\/ajh.2830210309","type":"journal-article","created":{"date-parts":[[2007,2,21]],"date-time":"2007-02-21T10:16:12Z","timestamp":1172052972000},"page":"299-304","source":"Crossref","is-referenced-by-count":36,"title":["Thrombotic thrombocytopenic purpura subsequent to acute myelogenous leukemia chemotherapy"],"prefix":"10.1002","volume":"21","author":[{"given":"John J.","family":"Byrnes","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hernan","family":"Baquerizo","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Michael","family":"Gonzalez","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"George T.","family":"Hensely","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2006,7,11]]},"reference":[{"key":"e_1_2_1_2_2","doi-asserted-by":"publisher","DOI":"10.1016\/S0140-6736(80)91734-1"},{"key":"e_1_2_1_3_2","doi-asserted-by":"publisher","DOI":"10.1002\/1097-0142(19800501)45:9<2252::AID-CNCR2820450906>3.0.CO;2-N"},{"key":"e_1_2_1_4_2","doi-asserted-by":"publisher","DOI":"10.1002\/1097-0142(19811215)48:12<2583::AID-CNCR2820481208>3.0.CO;2-6"},{"key":"e_1_2_1_5_2","doi-asserted-by":"publisher","DOI":"10.1002\/1097-0142(19811015)48:8<1738::AID-CNCR2820480808>3.0.CO;2-E"},{"key":"e_1_2_1_6_2","doi-asserted-by":"publisher","DOI":"10.1001\/archinte.143.4.803"},{"key":"e_1_2_1_7_2","doi-asserted-by":"publisher","DOI":"10.1001\/archinte.143.8.1617"},{"key":"e_1_2_1_8_2","doi-asserted-by":"publisher","DOI":"10.1016\/S0140-6736(80)92203-5"},{"key":"e_1_2_1_9_2","doi-asserted-by":"publisher","DOI":"10.1016\/S0140-6736(80)90367-0"},{"key":"e_1_2_1_10_2","doi-asserted-by":"publisher","DOI":"10.1016\/S0140-6736(80)91858-9"},{"key":"e_1_2_1_11_2","doi-asserted-by":"publisher","DOI":"10.1016\/0002-9343(82)90748-3"},{"key":"e_1_2_1_12_2","doi-asserted-by":"publisher","DOI":"10.7326\/0003-4819-101-1-41"},{"key":"e_1_2_1_13_2","doi-asserted-by":"crossref","first-page":"723","DOI":"10.1200\/JCO.1985.3.5.723","article-title":"Carcinoma\u2010associated hemolytic uremic syndrome: A complication of mitomycin C chemotherapy","volume":"3","author":"Cantrell JE","year":"1985","journal-title":"J Clin Oncol"},{"key":"e_1_2_1_14_2","doi-asserted-by":"publisher","DOI":"10.1016\/0002-9343(78)90818-5"},{"key":"e_1_2_1_15_2","doi-asserted-by":"crossref","first-page":"1931","DOI":"10.1001\/jama.1981.03320170043028","article-title":"The hazard of platelet transfusions in thrombotic thrombocytopenic purpura","volume":"246","author":"Harkness DR","year":"1981","journal-title":"JAMA"},{"key":"e_1_2_1_16_2","doi-asserted-by":"crossref","first-page":"1433","DOI":"10.1001\/jama.1982.03320350037025","article-title":"Treatment of thrombotic thromboyctopenic purpura with vincristine","volume":"247","author":"Gutterman LA","year":"1982","journal-title":"JAMA"}],"container-title":["American Journal of Hematology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1002%2Fajh.2830210309","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1002\/ajh.2830210309","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,10,21]],"date-time":"2023-10-21T13:06:16Z","timestamp":1697893576000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1002\/ajh.2830210309"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1986,3]]},"references-count":15,"journal-issue":{"issue":"3","published-print":{"date-parts":[[1986,3]]}},"alternative-id":["10.1002\/ajh.2830210309"],"URL":"https:\/\/doi.org\/10.1002\/ajh.2830210309","archive":["Portico"],"relation":{},"ISSN":["0361-8609","1096-8652"],"issn-type":[{"value":"0361-8609","type":"print"},{"value":"1096-8652","type":"electronic"}],"subject":[],"published":{"date-parts":[[1986,3]]}}}